# SDR HYIA20121003001

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Aircraft time: 26,154 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109028
- Part serial: HOFR00133
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 868 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED DURING CLIMB AT ABOUT 400 FT AGL, STARTED TO LOSE POWER AND ENCOUNTERED ROUGHNESS FROM THE LT ENGINE.  PILOT SHUTDOWN THE ENGINE, FEATHERED PROP, AND RETURNED TO THE FIELD. ON MX INSPECTION,  REMOVED AND REPLACED THE TURBOCHARGER.  OPEN
